MathSciNet Relay Station
MathSciNet bibliographic data
MR1363426 (97e:30044) 30D05 (58F23)
Järvi, Pentti Not all Julia sets are quasi-self-similar. Proc. Amer. Math. Soc. 125 (1997), no. 3, 835–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement